# SDR 2001F00481

- Difficulty date: August 30, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N408DC
- Make and model: Urocop EC120B
- Aircraft serial: 1151
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Powerpack
- Part number: GHC1003
- Part serial: 194
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOT SHUTTING OFF.  HYDRAULIC UNIT P/N GHC100-3.  (M)
